# SDR IPXA2024072240401

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 83,067 hours, 17,260 cycles
- System (JASC): 5240 · Service Doors
- Part: Pulley
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR, UPPER FWD TRACK DRIVE CABLE PULLEY DAMAGED. INSTALLED NEW CABLE PULLEY AND SECURED, OPERATIONAL CHECK GOOD REF MM 52-11-02.
